# SDR N6WA2025051307

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N577GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10262
- Aircraft time: 32,050 hours, 24,963 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND NICKS FOUND ON SEAT TRACK LH SIDE BETWEEN FS847.00 TO FS977.00.    REMOVED AND REPLACED SEAT TRACK ON LH SIDE BETWEEN FS847.00 TO FS977.00 IAW CRJ 700 AMM 53-00-49.
